MAUDE Adverse Event Report: AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Catalog Number 1008189-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The balloon rupture was likely the result of interaction with calcification or associated devices.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported balloon rupture appear to be related to case circumstances.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The acculink device referenced in is being filed under separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the internal carotid artery.On (b)(6) 2018, a 4x20x135mm viatrac plus balloon catheter was being used for pre-dilatation; however, the balloon ruptured during first inflation at 4 atmospheres.A 7-10x40mm acculink stent was implanted and the procedure was completed successfully with the patient being given plavix post-procedure.The patient had a seizure overnight and a computerized tomographic angiography confirmed thrombosis in the acculink stent.The patient is in stable condition and is going back to the cath lab on (b)(6) 2018 to have a covered stent implanted to treat the thrombosis.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7265207
Report Number2024168-2018-01024
Device Sequence Number13951568
Product Code LIT
UDI-Device Identifier08717648056826
UDI-Public08717648056826
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number1008189-20
Device Lot Number7121861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1